MAUDE Adverse Event Report: CARDINAL HEALTH MAGELLAN 1/2 ML INSULIN SAFETY SYRINGE; SYRINGE, PISTON

CARDINAL HEALTH MAGELLAN 1/2 ML INSULIN SAFETY SYRINGE; SYRINGE, PISTON
Model Number 8881893050
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
Recent reports from staff of the 1/2 ml insulin safety syringes not being good quality.There are many complaints that the needle will fold when attempting to draw up insulin or poke through the cap when re-capping.The staff have said they can be dangerous to use.Staff have to be extra careful when handling them because they bend so easily, and the cap does not stay on well.

Brand Name
MAGELLAN 1/2 ML INSULIN SAFETY SYRINGE
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
MDR Report Key18491452
Report Number18491452
Device Sequence Number3664965
Product Code FMF
UDI-Device Identifier10884521005976
UDI-Public(01)10884521005976
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/06/2023
Report Date (Section F) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8881893050
Device Catalogue Number8881893050
Device Lot Number326529X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/11/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/11/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/06/2023